Ok I am a 31 yr white female and have sufferd from chronic pain since 2000.
My pain is Constant with intermittent episodes of increased pain. Increased pain lasting days or weeks at a time. Leg, foot, back and neck pain...with leg pain being the worst.
Leg pain has different sensations at times. Legs burn, throbbing, heavy feeling, also feel like a tournicate on legs, also feel swollen with out any seen swelling, and feel bruised with out seen bruising. Pain is progressively getting worse with each episode and my present bout has lasted 37 days so far...I have been having difficutly just walking for 18 of these days. I feel like my legs are dying.
About 2 weeks ago this type of pain seems to be also in my arms --about 3-5 inches above and below my elbows. Is this related to my legs???
OTHER HEALTH PROBLEMS...??if related???
diarrhea at least 2 to 3 times per week
frequent urination and strong urine odor
chronic fatigue--I figured this is due to not sleeping because of pain
Dr.s cant seem to figure me out and my husband thinks Im crazy. I just cant live exausted and in pain anymore.
I have seen my FLy Dr, a podiatrist, Neurologist, Chiropractor, my GYN and massage therapist about this.
The neck MRI/MRA revealed a 50% blockage of my Left carotid artery. I have been suffering with leg pain for years and am now wondering if this could be a circulatory problem in my legs.
EMG of both legs normal
Thyroid panel, ANA, and sed rate normal
Lower lumbar MRI normal
Brain MRI & MRA normal
RLS, MS, lymes, and sciatica have all been ruled out
I have an appt with a new internal medicine doc. and a rehumatologist in May...What questions do I need to ask them or myself before my appt.'s???
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?